# SDR WX0A2015090172840

- Difficulty date: August 28, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- Aircraft time: 70,820 hours, 39,336 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WAKE UP, FOUND LT HORIZONTAL STAB DAMAGED, NO OTHER INFORMATION AVAILABLE.  ACFT ON GND & BEING REPAIRED, WILL SUBMIT ADDITIONAL INFORMATION WHEN AVAILABLE.  WE HAVE AN AOG SITUATION WITH THE LT HORIZONTAL STAB SIDE LOAD STRUCTURE ASSEMBLY.  THERE ARE NO REPAIRS IN SRM 55-03 FOR DAMAGES INBD OF XFS46.875.  REQUESTING REPAIR PROCEDURE FOR THE SUBJECT ASSEMBLY.   AOG IS GOING TO SEND A REPLACEMENT PANEL THAT DOES NOT FIT THE ACFT DUE TO FASTENER LOCATIONS, BUT IT MIGHT BE OF USE IN THE REPAIR PROCESS.  WE HAVE STARTED REMOVING THE LOWER FASTENERS TO RELIEVE THE TENSION AT THE DAMAGED LOCATION & GAIN ACCESS FOR HIDDEN DAMAGE INSPECTION DVI.  ADDITIONALLY, THE SKIN PANEL ON THE SIDE LOAD STRUCTURE ASSEMBLY ARE CHEM MILLED, SO MAKING A SOLID REPLACEMENT SKIN WOULD HAVE TO BE APPROVED.
